# SDR C2XA07RI072

- Difficulty date: August 27, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 12,299 hours, 6,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1938
- Condition: Defective
- Location: Cargo Bay
- Part time: 10,534 hours, 8,432 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EWR - MX - BAG SMOKE LIGHT REMAINS ON IN EICAS.  MX REMOVED AND REPLACED NR 2 BAGG SMOKE DETECTOR IAW EMB145 AMM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
